Journal of Symbolic Logic

On Maximal Theories

Zofia Adamowicz

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 885-890.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743736

Digital Object Identifier
doi:10.2178/jsl/1183743736

Mathematical Reviews number (MathSciNet)
MR1129152

Zentralblatt MATH identifier
0746.03045

JSTOR
links.jstor.org

Citation

Adamowicz, Zofia. On Maximal Theories. J. Symbolic Logic 56 (1991), no. 3, 885--890. doi:10.2178/jsl/1183743736. https://projecteuclid.org/euclid.jsl/1183743736


Export citation